Louisiana, 2015Tornado and Damaging Winds in Louisiana, May 25, 2015
May 25, 2015 · NWS SHV · 16 events in 8 counties and zones
Severe thunderstorms developed across far west Texas during the early morning hours of May 25th and this cluster of severe thunderstorms evolved into a derecho, moving eastward across the entire state of Texas and eventually into Northeast Texas, Southeast Oklahoma, Southwest Arkansas and Northwest Louisiana. Widespread wind damage was reported across the region during the afternoon and evening…
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $720,000
- Crop damage
- None recorded
- Events
- 16
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Severe thunderstorms developed across far west Texas during the early morning hours of May 25th and this cluster of severe thunderstorms evolved into a derecho, moving eastward across the entire state of Texas and eventually into Northeast Texas, Southeast Oklahoma, Southwest Arkansas and Northwest Louisiana. Widespread wind damage was reported across the region during the afternoon and evening hours with flash flooding reported across portions of the region as well with a few tornadoes embedded in the line of thunderstorms.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before the first event at May 25, 11:17 AM CST, 3 hours 48 minutes earlier.
Area forecast discussion, May 25, 11:17 AM CST, 3 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
1217 PM CDT MON MAY 25 2015
.UPDATE...
TO LOWER THE CLOUD COVER FOR TODAY...RAISE THE FORECAST HIGHS
FOR TODAY...INCREASE THE WINDS.
&&
.DISCUSSION...
SATELLITE AND WATER VAPOR LOOP CONTINUED TO SHOW UPPER
DISTURBANCES MOVING AROUND THE BASE OF AN TROUGH OF LOW PRESSURE
OVER THE PAN HANDLE OF TEXAS ACROSS PARTS OF NORTH AND CENTRAL
TEXAS. THESE DISTURBANCES ALONG WITH AVAILABLE MOISTURE SPREADING
NORTH INTO THE SOUTHERN AND CENTRAL SECTIONS OF THE COUNTRY HAVE
BEEN PRODUCING SHOWES AND THUNDERSTORMS OVER OKLAHOMA...AND INTO
TEXAS. THESE SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP
AND SPREAD EAST AND NORTHEAST AHEAD OF THE UPPER DISTURBANCES
AS THEY MOVE IN THE SOUTHWEST FLOW ALOFT. THE SUN WAS OUT ACROSS
MUCH OF THE FOUR STATE REGION THIS MORNING AND WILL HELP PROVIDE
UNSTABLE CONDITIONS FOR THE FORECAST AREA THAT WILL PROVIDE
FOR THE DEVELOPMENT OF SHOWERS AND STRONG TO POSSIBLY SEVERE
THUNDERSTORMS. ALONG WITH THE CHANCE OF SEVERE WEATHER WILL COME
LOCALLY HEAVY RAINFALL THAT WILL QUICKLY RESULT IN THE THREAT FOR
FLASH FLOODING. SOILS HAVE BEEN PRIMED WITH RECENT RAINS. FOR THE
REST OF TODAY AND OVERNIGHT INTO TUESDAY BE ALERT FOR HIGH WATER.
DO NOT CROSS FLOODED AREAS ESPECIALLY IF THE WATER IS MOVING
QUICKLY. THE FLASH FLOOD WATCH CONTINUES. /06/
&&
.PREV DISCUSSION... /ISSUED 1058 AM CDT MON MAY 25 2015/
AVIATION...
SCT TO NUMEROUS SHOWERS AND TSTMS TO DEVELOP LATE THIS AFTERNOON IN A
VERY UNSTABLE ATMOSPHERE. CURRENT MVFR CEILING TO MIX OUT AND
DISSIPATE BY EARLY AFTERNOON NEAR 18Z.
BY EARLY TUESDAY MORNING NEAR 08Z...EXPECT WIDESPREAD MVFR AND IFR
CEILINGS TO REDEVELOP IN MOIST UNSTABLE ATMOSPHERE. /VIII/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 86 69 86 71 / 60 80 40 20
MLU 87 70 83 70 / 60 90 70 20
DEQ 83 66 83 68 / 70 80 20 30
TXK 84 68 85 70 / 70 80 30 20
ELD 85 69 83 70 / 50 90 60 20
TYR 84 68 86 72 / 80 60 20 20
GGG 86 69 86 71 / 70 70 20 20
LFK 86 71 87 73 / 70 60 30 20
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR ARZ050-051-059>061-
070>073.
LA...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR LAZ001>006-010>014-
017>022.
OK...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR OKZ077.
TX...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR TXZ096-097-108>112-
124>126-136>138-149>153-165>167.
&&
06Hazardous weather outlook, May 25, 5:13 AM CST, 9 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
613 AM CDT MON MAY 25 2015
ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-251700-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-DE SOTO-
RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE-NATCHITOCHES-WINN-
GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE-FRANKLIN-TITUS-CAMP-
MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK-
PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-
613 AM CDT MON MAY 25 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND
NORTHEAST TEXAS.
.DAY ONE...TODAY AND TONIGHT...
SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO INCREASE THIS
AFTERNOON OVER THE REGION...AHEAD OF STRONG UPPER LEVEL
DISTURBANCE THAT WILL APPROACH THE AREA FROM THE WEST. HOWEVER...A
COMPLEX OF SHOWERS AND THUNDERSTORMS IS EXPECTED TO DEVELOP LATER
THIS MORNING OVER WESTCENTRAL TEXAS...WHICH WILL SHIFT EAST ACROSS
NORTH AND NORTHEAST TEXAS INTO SOUTHEAST OKLAHOMA THIS
AFTERNOON...AND ACROSS THE REMAINDER OF THE REGION TONIGHT.
DAYTIME HEATING WILL CONTRIBUTE TO MODERATE INSTABILITY DEVELOPING
AHEAD OF THIS COMPLEX THIS AFTERNOON...WITH THESE STORMS EXPECTED
TO BECOME SEVERE. DAMAGING WINDS AND ISOLATED TORNADOES WILL BE
POSSIBLE...BUT LOCALLY HEAVY RAINFALL WILL ALSO OCCUR IN THE
STRONGER STORMS. ADDITIONAL RAINFALL AMOUNTS OF ONE TO THREE
INCHES...WITH ISOLATED HIGHER AMOUNTS...WILL BE POSSIBLE ATOP
ALREADY SATURATED GROUNDS. THIS WILL CONTRIBUTE TO INCREASED
RUNOFF AND THE POTENTIAL FOR FLASH FLOODING. THESE SHOWERS AND
THUNDERSTORMS SHOULD DIMINISH FROM WEST TO EAST TONIGHT...ALTHOUGH
THE HEAVY RAIN AND FLASH FLOOD THREAT WILL PERSIST OVER
NORTHCENTRAL LOUISIANA THROUGH DAYBREAK TUESDAY.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
SCATTERED SHOWERS AND THUNDERSTORMS WILL BE ONGOING ACROSS
NORTHCENTRAL LOUISIANA AND POSSIBLY SOUTHCENTRAL ARKANSAS TUESDAY
MORNING...BUT SHOULD DIMINISH DURING THE AFTERNOON. BRIEF HEAVY
RAINFALL WILL BE POSSIBLE ALTHOUGH THIS THREAT SHOULD DIMINISH AS
THESE STORMS EXIT THE REGION. SCATTERED SHOWERS AND THUNDERSTORMS
WILL REMAIN POSSIBLE AREAWIDE WEDNESDAY AND THURSDAY...AND
POSSIBLY INCREASE IN COVERAGE FRIDAY THROUGH THE WEEKEND AS A SLOW
MOVING UPPER LEVEL DISTURBANCE SINKS SOUTH INTO THE SOUTHERN
PLAINS.
.SPOTTER INFORMATION STATEMENT...
AVTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND AMATEUR
RADIO OPERATORS...WILL LIKELY BE NEEDED THIS AFTERNOON AND TONIGHT
FOR SEVERE WEATHER...HEAVY RAINFALL...AND FLASH FLOOD REPORTS.
15
In the hours before
Local storm report, May 25, 9:26 AM CST, 5 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1026 AM CDT MON MAY 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 AM FLASH FLOOD 7 SE BROKEN BOW 33.95N 94.65W
05/25/2015 MCCURTAIN OK BROADCAST MEDIA
WATER RESCUE... MOUNTAIN FORK RIVER SOUTHEAST OF BROKEN
BOW... 13 PEOPLE INCLUDING 3 CHILDREN TRAPPED IN 2 STORY
RENTAL CABIN SURROUNDED BY FLOODWATERS. RESCUE ONGOING.
MAY REQUIRE HELICOPTER DUE TO SWIFT MOVING WATER.
&&
EVENT NUMBER SHV1500531
25Local storm report, May 25, 10:06 AM CST, 4 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SHREVEPORT LA
1106 AM CDT MON MAY 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 AM FLASH FLOOD 7 SE BROKEN BOW 33.95N 94.65W
05/25/2015 MCCURTAIN OK BROADCAST MEDIA
WATER RESCUE... MOUNTAIN FORK RIVER SOUTHEAST OF BROKEN
BOW... 13 PEOPLE INCLUDING 3 CHILDREN TRAPPED IN 2 STORY
RENTAL CABIN SURROUNDED BY FLOODWATERS. RESCUE ONGOING.
MAY REQUIRE HELICOPTER DUE TO SWIFT MOVING WATER.
NATIONAL GUARD CALLED IN TO AIRLIFT SINCE OTHER ATTEMPTS
FAILED.
&&
CORRECTED REMARKS
EVENT NUMBER SHV1500531
25Local storm report, May 25, 11:40 AM CST, 3 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1240 PM CDT MON MAY 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM FLASH FLOOD 4 ESE BATTIEST 34.38N 94.87W
05/24/2015 MCCURTAIN OK CO-OP OBSERVER
FLOODING ON BATTIEST PICKENS ROAD RESULTED IN WATER
RESCUE WHEN SOMEONE DROVE ACROSS FLOODED ROAD. COON
CREEK BETWEEN BETHEL AND BATTIEST. CAR WASHED AWAY.
DRIVER AND CHILD RESCUED BY LOCALS.
&&
EVENT NUMBER SHV1500532
25Special weather statement, May 25, 2:29 PM CST, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
329 PM CDT MON MAY 25 2015
TXZ138-252115-
HARRISON TX-
329 PM CDT MON MAY 25 2015
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HARRISON COUNTY UNTIL 415
PM CDT...
AT 329 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES WEST OF ELYSIAN FIELDS...OR 10 MILES SOUTH OF MARSHALL...MOVING
NORTH AT 30 MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
MARSHALL...WOODLAWN...SCOTTSVILLE...NESBITT AND DARCO.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR NORTHEASTERN
TEXAS.
LAT...LON 3270 9442 3269 9438 3272 9434 3272 9429
3236 9423 3234 9436 3235 9438 3237 9439
3236 9444 3265 9459
TIME...MOT...LOC 2029Z 166DEG 27KT 3238 9435
13Special weather statement, May 25, 2:31 PM CST, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
331 PM CDT MON MAY 25 2015
TXZ136-149-150-252115-
CHEROKEE TX-RUSK TX-SMITH TX-
331 PM CDT MON MAY 25 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN RUSK...NORTHEASTERN
CHEROKEE AND SOUTHEASTERN SMITH COUNTIES UNTIL 415 PM CDT...
AT 331 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
NEW SALEM...OR 12 MILES NORTHEAST OF RUSK...MOVING NORTH AT 30 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
HENDERSON...TROUP...ARP...TURNERTOWN...PONTA...JOINERVILLE...NEW
SALEM...NEW SUMMERFIELD...REKLAW...CONCORD AND BRACHFIELD.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR NORTHEASTERN
TEXAS.
LAT...LON 3223 9513 3221 9476 3184 9485 3185 9493
3183 9493 3182 9495 3182 9494 3180 9495
3181 9507 3198 9510
TIME...MOT...LOC 2031Z 183DEG 27KT 3189 9497
13Thunderstorm Wind, Bossier
- When
- May 25, 3:05 PM CST
- Where
- Bossier County, 0.58 mi W of Elm Grove
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Amateur Radio
- Coordinates
- 32.350, -93.560
Several trees were downed south southwest of Haughton, Louisiana.
Thunderstorm Wind, La Salle
- When
- May 25, 4:25 PM CST
- Where
- La Salle County, 2.73 mi ESE of Summerville
- Measured
- 65 kt (75 mph) estimated gust
- Property damage
- $150,000
- Reported by
- State Official
- Coordinates
- 31.730, -92.130
Numerous trees and powerlines were downed in the Jena community. Several of these homes suffered damage from fallen trees. No injuries were reported.
Thunderstorm Wind, Caldwell
- When
- May 25, 5:15 PM CST
- Where
- Caldwell County, 0.59 mi E of Grayson
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- State Official
- Coordinates
- 32.050, -92.110
Trees and powerlines were downed in the Grayson community.
Thunderstorm Wind, Bienville
- When
- May 25, 6:10 PM CST
- Where
- Bienville County, 4.17 mi NE of Guynes
- Measured
- 53 kt (61 mph) estimated gust
- Reported by
- State Official
- Coordinates
- 32.250, -93.080
Trees and powerlines were downed west of Lucky, Louisiana.
Thunderstorm Wind, Caddo
- When
- May 25, 7:10 PM CST
- Where
- Caddo County, 0.69 mi S of Jewella
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- NWS Employee
- Coordinates
- 32.470, -93.800
Estimated 70 mph thunderstorm wind gusts in south Shreveport.
Thunderstorm Wind, Caddo
- When
- May 25, 7:10 PM CST
- Where
- Caddo County, 0.69 mi S of Jewella
- Measured
- 60 kt (69 mph) estimated gust
- Property damage
- $20,000
- Reported by
- COOP Observer
- Coordinates
- 32.470, -93.800
Part of the roof was torn off a local Denny's Restaurant in south Shreveport.
Thunderstorm Wind, Caddo
- When
- May 25, 7:12 PM CST
- Where
- Caddo County, 1.17 mi E of La Rosen
- Measured
- 65 kt (75 mph) estimated gust
- Reported by
- COOP Observer
- Coordinates
- 32.400, -93.780
Estimated 75 mph thunderstorm wind gusts in south Shreveport.
Tornado, Caddo
- When
- May 25, 7:12 PM CST to 7:13 PM CST
- Where
- Caddo County, 0.94 mi SE of La Rosen to 1.05 mi ESE of La Rosen
- Rating
- EF1
- Path length
- 0.43 mi
- Path width
- 91 yd
- Property damage
- $500,000
- Reported by
- NWS Storm Survey
- Coordinates
- 32.389, -93.790
National Weather Service Storm Survey Team determined that damage in south Shreveport was consistent with that of a tornado. An EF1 tornado touched down in south Shreveport uprooting and or snapping trees along its brief track. Damage was extensive on Boxwood, Poinsetta, Kroetz, Oleander and Primrose Streets where upwards of 5 homes had trees on them. Some of these homes suffered major damage. There were no injuries reported.
Thunderstorm Wind, Caddo
- When
- May 25, 7:15 PM CST
- Where
- Caddo County, 0.69 mi S of Jewella
- Measured
- 60 kt (69 mph) estimated gust
- Reported by
- COOP Observer
- Coordinates
- 32.470, -93.800
Several large tree limbs over 20 foot long were downed on Pine Grove Street in southwest Shreveport.
Thunderstorm Wind, Caddo
- When
- May 25, 7:16 PM CST
- Where
- Caddo County, 1.81 mi SW of Forbing
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- NWS Employee
- Coordinates
- 32.380, -93.750
Estimated 65 mph gust reported in southeast Shreveport.
Thunderstorm Wind, Caddo
- When
- May 25, 7:17 PM CST
- Where
- Caddo County, 0.69 mi S of Jewella
- Measured
- 60 kt (69 mph) estimated gust
- Property damage
- $50,000
- Reported by
- Public
- Coordinates
- 32.470, -93.800
A large tree fell on a home in the 10000 block of Winding Ridge Road off of Ellerbe Road causing significant damage to the home.
Thunderstorm Wind, Bossier
- When
- May 25, 7:26 PM CST
- Where
- Bossier County, 0.69 mi N of Taylortown
- Measured
- 58 kt (67 mph) estimated gust
- Reported by
- Amateur Radio
- Coordinates
- 32.390, -93.600
Several trees were downed south southwest of Haughton, Louisiana.
Thunderstorm Wind, Lincoln
- When
- May 25, 8:00 PM CST
- Where
- Lincoln County, 0.9 mi NW of Ruston
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- State Official
- Coordinates
- 32.530, -92.640
Several trees were downed in and around Ruston, Louisiana.
Thunderstorm Wind, Claiborne
- When
- May 25, 8:20 PM CST
- Where
- Claiborne County, 3.61 mi NW of Summerfield
- Measured
- 57 kt (66 mph) estimated gust
- Reported by
- State Official
- Coordinates
- 32.960, -92.860
Numerous trees and powerlines were downed west southwest of Junction City, Louisiana.
Thunderstorm Wind, Lincoln
- When
- May 25, 8:26 PM CST
- Where
- Lincoln County, 0.9 mi NW of Ruston
- Measured
- 54 kt (62 mph) estimated gust
- Reported by
- State Official
- Coordinates
- 32.530, -92.640
Several trees were downed in and around Ruston, Louisiana.
Thunderstorm Wind, Ouachita
- When
- May 25, 9:40 PM CST
- Where
- Ouachita County, 1.35 mi ENE of Steven
- Measured
- 53 kt (61 mph) estimated gust
- Reported by
- State Official
- Coordinates
- 32.510, -92.150
Trees were downed in West Monroe, Louisiana.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Hail in Texas, May 25 to 26, 20158 deaths · $26 million · 1.75 in hail · 36 events
- Tornadoes and Flash Flooding in Texas, May 25, 20152 deaths · 1 injured · $19 million · EF1 · 28 events
- Tornadoes and Flash Flooding in Oklahoma, May 25, 20151 death · 1 injured · $20,000 · EF3 · 16 events
- Tornadoes and Flash Flooding in Oklahoma, May 25 to 26, 2015$746,000 · EF2 · 34 events
- Tornadoes and Flash Flooding in Texas, May 25, 2015$1.0 million · EF2 · 24 events
- Flooding in Arkansas, May 25 to 31, 20151 death · 4 events
- Tornadoes and Flash Flood in Mississippi, May 25, 2015$200,000 · EF1 · 4 events
- Tornado and Flash Flooding in Texas, May 25, 2015$82,000 · EF1 · 13 events
- Flash Flood and Damaging Winds in Arkansas, May 25, 2015$260,000 · 65 kt wind · 6 events
- Flash Flooding and Flooding in Kansas, May 25, 2015$150,000 · 1.25 in hail · 16 events
- Flash Flood and Hail in Texas, May 25, 2015$85,000 · 1 in hail · 7 events
- Flash Flooding and Damaging Wind in Oklahoma, May 25, 2015$100,000 · 55 kt wind · 3 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 569684, 569693, 569700, 569768, 569778, 569785, 569779, 569781, 569786, 569787, 569788, 569789, 569790, 569846, 569847, 569853.